# SDR ASAA2023010141409

- Difficulty date: January 1, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,535 hours, 8,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ASA T/C 78233008 "EMERGENCY LIGHTS-OPS CHECK" EMERGENCY ISLE LIGHT AT SEAT ROWS 25DEF AND 30DEF ARE INOP OPPOSITE ISLE EMERGENCY LIGHT OPS CHECKED NORMAL. GROUNDED - YES. VERIFIED DISCREP. FOUND EMERGENCY BATTERY PACK TO SAME INOP LIGHTS BAD. REF. B737-900 AMM 33-51-06, REMOVED/REPLACED EMERGENCY BATTERY PACK.
